# SDR ASOA201000302

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 19,876 hours, 16,722 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 SECTION OF SEAT TRACK AND 3 ANCHOR PLATES ARE CORRODED BETWEEN FS 559+80 AND FS 574 LBL 27.  R & R SEAT TRACK SEGMENT AND ANCHOR PLATES ON LBL 27 BETWEEN FS 574 AND FS 559+80 IAW SRM'S 51-40-11 AND 51-41-02.
